Arc-disjoint in- and out-branchings rooted at the same vertex in compositions of digraphs. / Gutin, Gregory; Sun, Yuefang .

In: Discrete Mathematics, Vol. 343, No. 5, 111816, 05.2020, p. 1-4.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Arc-disjoint in- and out-branchings rooted at the same vertex in compositions of digraphs. / Gutin, Gregory; Sun, Yuefang .

In: Discrete Mathematics, Vol. 343, No. 5, 111816, 05.2020, p. 1-4.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Gutin, Gregory ; Sun, Yuefang . / Arc-disjoint in- and out-branchings rooted at the same vertex in compositions of digraphs. In: Discrete Mathematics. 2020 ; Vol. 343, No. 5. pp. 1-4.

BibTeX

@article{321f805a4531431da377d7941b3b7a33,
title = "Arc-disjoint in- and out-branchings rooted at the same vertex in compositions of digraphs",
author = "Gregory Gutin and Yuefang Sun",
year = "2020",
month = may,
doi = "10.1016/j.disc.2020.111816",
language = "English",
volume = "343",
pages = "1--4",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "5",

}

RIS

TY - JOUR

T1 - Arc-disjoint in- and out-branchings rooted at the same vertex in compositions of digraphs

AU - Gutin, Gregory

AU - Sun, Yuefang

PY - 2020/5

Y1 - 2020/5

U2 - 10.1016/j.disc.2020.111816

DO - 10.1016/j.disc.2020.111816

M3 - Article

VL - 343

SP - 1

EP - 4

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 5

M1 - 111816

ER -